# SDR SWIA201023920

- Difficulty date: March 26, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 15,828 hours, 13,565 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Torn
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS HARD TO OPERATE.  (FLT 6259)  REPLACED SERVICE DOOR SEAL.
